# SDR AALA202109146685

- Difficulty date: August 18, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 35,630 hours, 14,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 995
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION MEASURING L=0.125 IN, W=0.125 IN, D=0.03 IN, AROUND FASTENER HOLE ON FLOOR BOARD SUPPORT LOCATED AT STA 995 AND LBL 34. REPLACED SUPPORT PER SRM 51-40-02.
